# SDR P5CA9800282

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Crazed
- Location: Rt Upper Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MOST AFT WINDOW ON RT SIDE UPPER DECK CRAZED.  REMOVED AND REPLACED PER MM 56-21-00.
